Publications of the Research Institute for Mathematical Sciences


Previous issue  | Next issue  | Most recent Issue | All Issues | PRIMS summary
Volume 2, Issue 2, 1966
Metadata
 

Complete Boolean algebras of type I factors
Huzihiro Araki and E. J. Woods
pp. 157–242
Abstract | Full-Text PDF (6256 KB) | Metadata

Orthogonality of generalized eigenfunctions in Weil's expansion theorem
Michihiko Matsuda
pp. 243–254
Abstract | Full-Text PDF (911 KB) | Metadata

Some remarks on the orthogonality of generalized eigenfunctions for singular second-order differential equations
Yoshimi Saito
pp. 255–267
Abstract | Full-Text PDF (889 KB) | Metadata

A two points connection problem involvinglogarithmic polynomials
Mitsuhiko Kohno
pp. 269–305
Abstract | Full-Text PDF (2332 KB) | Metadata